# SDR MALA050267

- Difficulty date: March 13, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 16,930 hours, 18,554 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA FOUND 2 EA NUT PLATES CORRODED.  FOUND SUPPORT CORRODED BETWEEN FR STA 272.0 AND 288.0.  LT SIDE FABRICATED NEW PART PER SAMPLE.  WORK PERFORMED ON EMB WO 211832 TASK 1505.
